# SDR KCSA201507301028

- Difficulty date: July 30, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 80,212 hours, 11,048 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fireshield
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FWD INBD FIRESHIELD CHAFED AND BROKEN, NAC BS 180-221.9.
